Hi, Kathy. Do you take Aricept? Some people have reported headaches. My wife, Jackie, said that initially it made her head feel “full”. That effect eased after a short while. If you suspect what is happening may be associated with medication, you can have a chat with your doctor. There are alternatives that may suit you better.
My dad has vascular dementia and has been getting headaches daily. He's going for an MRI this week.
When you take your Aricept can also be an issue. Jackie used to take hers in the morning. I’ve read here of people changing from evening to morning or vice versa to minimise side effects. The impact seems to be very individual, which is to be expected because each person’s illness affects them differently.
Hi, my wife is the one with Dementia. She does not get headaches. She has a lot of other symptoms but no headaches at this point. I do get headaches but it is from allergies. Lots of pollen where I live in East Texas.